Vol. 82, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A remark on generalized Haar systems in Lp, 1 < p <

Alfred David Andrew

Vol. 82 (1979), No. 2, 317–318
Abstract

We show that any chain from a generalized Haar system in Lp is equivalent to the unit vector basis in lp. The constant of the equivalence depends only on p.

Mathematical Subject Classification 2000
Primary: 46E30
Secondary: 46B15
Milestones
Received: 30 January 1978
Published: 1 June 1979
Authors
Alfred David Andrew